MAUDE Adverse Event Report: COVIDIEN CONNECT FEED STE 1000ML NS; PUMP, INFUSION, ENTERAL

COVIDIEN CONNECT FEED STE 1000ML NS; PUMP, INFUSION, ENTERAL
Model Number 77100FD
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
Customer reports: the tubing is leaking at the location of the adapter connection.
 
Additional Manufacturer Narrative
Investigation summary: a review of the device history record revealed the product was released according to all established procedures and qa documentation.One (1) used sample was returned for evaluation.Visual inspection and functional testing performed confirmed the reported complaint of leaking between the cross spike and the tubing line (cross-spike detachment).An investigation has been initiated for cross-spike leaks/detachment in order to determine the root cause of this device failure.This device failure will continue to be monitored and trended.

Brand Name
CONNECT FEED STE 1000ML NS
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key10462720
Report Number1282497-2020-09387
Device Sequence Number2391533
Product Code LZH
UDI-Device Identifier10884521190825
UDI-Public10884521190825
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number77100FD
Device Catalogue Number77100FD
Device Lot Number191580052
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/26/2020
Supplement Date Received by Manufacturer08/26/2020
Initial Report FDA Received Date08/27/2020
Supplement Report FDA Received Date01/26/2021
Patient Sequence Number1